Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Discontinuity of topological entropy for Lozi maps

There are no MPG-Authors in the publication available
External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Yildiz, I. B. (2012). Discontinuity of topological entropy for Lozi maps. Ergodic Theory and Dynamical Systems, 32(5), 1783-1800. doi:10.1017/S0143385711000411.

Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-0BE2-4
Recently, Buzzi [Maximal entropy measures for piecewise affine surface homeomorphisms. Ergod. Th. & Dynam. Sys. 29 (2009), 1723–1763] showed in the compact case that the entropy map f→h top(f) is lower semi-continuous for all piecewise affine surface homeomorphisms. We prove that topological entropy for Lozi maps can jump from zero to a value above 0.1203 as one crosses a particular parameter and hence it is not upper semi-continuous in general. Moreover, our results can be extended to a small neighborhood of this parameter showing the jump in the entropy occurs along a line segment in the parameter space.